Dr. Yash Khanna
Family Medicine
1 doctor agrees

In brief: BACTRIM (sulfamethoxazole and trimethoprim) OVERDOSE

The symptoms of Bactrim (sulfamethoxazole and trimethoprim) overdose depends on dosage and over how long period it was taken.
It contains sulphamethazole, which can cause nausea, vomiting, diarrhea, pain in abdomen, dizziness, jaundice and trimethoprin causes nausea, headache and vomiting, confusion and bone marrow suppresion treatment involves pumping the stomach, supportive care, IV fluids and treatment of complications if they arise.

In brief: BACTRIM (sulfamethoxazole and trimethoprim) OVERDOSE

The symptoms of Bactrim (sulfamethoxazole and trimethoprim) overdose depends on dosage and over how long period it was taken.
It contains sulphamethazole, which can cause nausea, vomiting, diarrhea, pain in abdomen, dizziness, jaundice and trimethoprin causes nausea, headache and vomiting, confusion and bone marrow suppresion treatment involves pumping the stomach, supportive care, IV fluids and treatment of complications if they arise.
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
434K people helped
Continue
100,000 doctors available